Addiction: Substance Abuse Community
has anyone developed health problems from taking too much tramadol?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

has anyone developed health problems from taking too much tramadol?

hey,
i have been unsuccessful in my attempts to get off tramadol.  i have been trying since march of this year to get off tramadol but i dread the withdrawls.  i have only been on the drug for a year, but a year too long. what is driving me to quit more than anything is the deteriation of my body.  I have only been taking 1- 3 for the past six months but it is wreaking havoc on my stomach and now my heart is doing strange things along with respiratory like problems.  Has anyone had any health problems arise from this medication?  
I am only 30 and have a 3 yr and 18 month old and I am scared to death of dying early because of my moderate drug abuse.  I am convinced I need to start going to a support group so I can call on someone when I feel tempted.
It's always easier just to numb feelings than deal with them but I know I will have to do it sooner or later.
Any advise for a desperate young mother who feels so much guilt and fear?
Thanks,
Annie
Related Discussions
5 Comments Post a Comment
Blank
199177_tn?1332183097
There are not any problems that I know of but it you are worried go see your GP .Tram can cause heart palpitations
Blank
521742_tn?1255110615
I have heard of it causing stomach problems. Good luck to u
Blank
291511_tn?1216934922
I have now been of tram for 30 days but it caused me to lose my appetite and i have lost at least 13 lbs which is alot since i'm only 5'5" and now only weigh 118lbs...too skinny.  I have not been able to gain any weight yet.  I think i may now have an overactive thyroid.  Best of luck to you and you need to get on a taper schedule to get off these horrid pills. If you have any questions you can PM me. -zoe
Blank
401095_tn?1351395370
deressioncan be a bad effect after long term use of tramadol..1-3 pills a day is not alot but i have heard of people getting addicted on low doses....there is no tylenol in it unles u r taking ultracet..so i am not sure why ur tummy bothers u...i know that stuff makes me feel weird so it was never something i wanted to abuse...lucky for me i guess...anyway it is habitforming and it would be easier to get off now than later....so u r only taking 50-150 mg a day?

(818) 773-9999 ..find a meeting near you
Blank
5519498_tn?1369151742
Any overuse of a medication can also cause endocrine problems, i.e. thyroid problems, dizziness, racing heart (palpitations)  headaches, and yes, stomach problems.  You should go see your doctor and stop taking the Tramadol.  Your tiredness will go away and you will thank yourself in the long run, whether you gain some weight back or not.  Your health is a more important issue with small children, at a young age.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800_tn?1405696702
Blank
VICourageous
ID
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia
6463448_tn?1405130767
Blank
msdelight
Bangor, ME
5347058_tn?1381192026
Blank
ariley13
Boston, MA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA